# SDR MASA2011070703162

- Difficulty date: July 5, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 20,788 hours, 16,326 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY DOOR CAUTION INTERMITTENT.  ADJUSTED PROX SENSOR.
